Amazon Basic Care Nighttime Honey Flavor Severe Cold and Flu Relief, Liquid Medicine, 12 fl oz (Pack of 1)

Product Price

$7.71 $6.36

Product Review Score

4.22 out of 5 stars

161 reviews

We found the best options for you

Loading...

When you order through these links, we may earn a commission at no additional cost to you.

Additional Product Details

  • ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks NyQuil Severe Honey Flavor Cold and Flu: acetaminophen 325 mg; dextromethorphan HBr 10 mg; doxylamine succinate 6.25 mg; phenylephrine HCl 5 mg
  • MULTI-SYMPTOM RELIEF: Take every four hours for relief of severe headache, fever, sore throat, minor aches and pains, sneezing, runny nose, nasal and sinus congestion, sinus pressure and cough
  • MAXIMUM STRENGTH: Amazon Basic Care Nighttime Honey Flavor Severe Cold and Flu Relief quiets your severe cold and flu symptoms to help you sleep at night
  • NIGHTTIME RELIEF: Calm your cough and soothe your severe nighttime symptoms with this medicine containing a pain reliever, fever reducer, cough suppressant, antihistamine and nasal decongestant
  • HONEY FLAVORED LIQUID: Each dose of this honey flavor liquid cold and flu medicine relieves symptoms for four hours; dosage cup included; gluten free; for ages 6 and older

Our Policies

Secure Checkout
Guaranteed safe & secure
Fast Shipping
Fast shipping to your doorstep
Non-Drowsy Berry Flavored Cold+Flu Chewables

Berry Cold Relief Chewables

Product Review Score

4.7 out of 5 stars

75 reviews

$19.49 $15.59

Zicam Zinc Cold Remedy RapidMelts Cherry 25ct

Cherry Zinc Remedy 25ct

Product Review Score

4.25 out of 5 stars

202 reviews

$10.99 $9.99

Black Elderberry Cold and Flu Relief Tablets, 30 Count

Elderberry Cold Relief Tablets

Product Review Score

4.72 out of 5 stars

39 reviews

$12.99 $9.74

Certified Organic Flu Fix - 60 Tablets

Organic Flu Relief - 60 Tablets

Product Review Score

4.48 out of 5 stars

66 reviews

$15.99

Amazing Vitamin Deals